I have been on a 5 mg startup dose for 6 days and feeling "ok". Then on day 7 out of nowhere my anxiety got 10x worse. Pacing the floors, etc. Is this common in the startup period?
Hellogeneralhospital12345. Yes, anxiety normal side effect to taking Lexapro. That it occured on your 7th day of taking the drug is not at all uncommon. Some of the side effects common to the drug will not always be immediate. Although side effects are often listed to taking a drug, it also doesn't mean that a person will have several, or as is often the case, one or none. The anxiety to taking Lexapro will more often than not ease up and eventually disappear the longer you are on the drug. It will usually be four weeks before you see the full theraputic results to taking the drug. Regards, pledge
Hellogeneralhospital12345: I was on Lexapro for almost a year but the first month was a killer. My anxiety was through the roof. If it continues after the first month I would ask my doctor for a different medication. It usually doen't last more than a month. Good Luck and keep us posted!!!
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Dec 2011 • 1 answer
Posted 7 Jan 2013 • 3 answers
Posted 24 Jun 2013 • 3 answers
Posted 19 Jul 2013 • 3 answers
I was Lexapro for three weeks the first week was horrible felt like a zombie second week I was fine?
Posted 5 Oct 2016 • 0 answers